Login
Questions or Comments!
admin@frumsupport.com

Get FrumSupport News! Join our mailing list.
Email:


Search

Navigation:

 Tehilim List  < Refresh >
TOPIC TITLE: Medication reducing the amount
Created On 10/30/13 3:34 AM
Topic View:

View thread in raw text format


Belly
Supporter

Posts: 152
Joined: Mar 2006

10/30/13 3:34 AM
User is offline

Hi Dr. Price
I'm decreasing my medication now. Going down from 100mg to 50 mg. (Lustral)
Are there any changes I should, can expect?
According to how I feel it's the right time to try reducing the medication.
What would be signs that would require me to keep on taking 100mg.
What are symptoms which are temporary?
Thanks
B
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

10/30/13 6:53 AM
User is offline

Any relapse in symptoms for which you were originally taking the medication would suggest raising the dose. SSRI withdrawal symptoms lasting a few days to a few weeks may occur upon reducing the dosage such as headache, nasal congestion, dizziness, a "zapping" sensation. Let me know how you make out.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     

View thread in raw text format
FORUMS > Ask the Psychiatrist < Refresh >

Navigation:

The information in this site is not intended to replace the advice of a doctor. FrumSupport disclaims any liability for the decisions you, the User, makes based on information on this site. By using this site, reading, viewing, posting or otherwise, you signify your assent to the Terms and Conditions of Use. If you do not agree to all these Terms and Conditions of Use, please do not use this site. FrumSupport may revise and update these Terms and Conditions of Use at anytime. Your continued usage of FrumSupport will mean you accept those changes.

If you think you or someone you know has a medical emergency, call your doctor, Hatzolah or 911 immediately. FrumSupport cannot and does not monitor forums and postings and cannot and will not pro-actively obtain help for users in need as FrumSupport does not have the funds or people power to accomplish such tasks and it will infringe on the anonymity of each user. Therefore, FrumSupport’s liability is limited by this paragraph and as further set forth in the Terms and Conditions of Use.